It is currently Sat Aug 19, 2017 1:03 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Aug 04, 2015 5:23 pm 
Offline
Average Poster
Average Poster

Joined: Thu Feb 26, 2015 10:32 pm
Posts: 25
Hi, so question for everyone...

9 days ago, I started a taper from 20mg to 12mg....I took a week off work and just kind of bit the bullet. Aside from all the normal symptoms, it's been easier than I thought it would be. Of course, I was at home, away from stress at work, family, etc. just chilling, watching TV, working around the house, taking walks and vitamins and supplements recommended for a taper. I'm back at work now and back in the world and woke up today with off the charts anxiety and feeling of weakness and it's been all day, I can't get it under control. Is this just par for the course because of levels in the blood? Did I basically just experience a large drop is my blood stream of the sub? I also noticed that my hair loss has picked back up the last two days so I'm wondering if my body is trying to adjust to everything and how long this might last.

Just knowing the duration until I adjust to this new dosage will help me get thru.
Thanks!


Top
 Profile  
 
PostPosted: Mon Aug 10, 2015 2:50 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
steph1850,

What you're explaining might not be Suboxone related. Very rarely will someone have a reaction from tapering down like you did. Many of us make large drops because we were just on too high of dose. I went from 24 mg's to 16, then to 8 mg's w/o any side effects at all. It only took me two months to do that. Then my drops got smaller like going from 8 to 6, then 6 to 4. Still, no problem.

Talk to your doctor about the symptoms you're having. It well may be something else entirely. If not, trying going back up 2 mg's and see if that helps. Trial and error should work for this issue.

Hope you find out what it is and get it fixed.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Wed Aug 19, 2015 5:02 am 
Offline
Power Poster
Power Poster

Joined: Mon Aug 17, 2015 9:55 am
Posts: 49
Morning of my Day 10. I jumped at 16mg a day.fell asleep from 2am to 4am. But awoke to horrible anxiety as well. Making me want to cave right now. Hoping it will pass. Let us know how you are doing.


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Aug 20, 2015 2:19 am 
Online
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Try to stay strong! This too shall pass.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group